Advertisement

Positivity

, Volume 13, Issue 4, pp 735–743 | Cite as

On statistical approximation in spaces of continuous functions

  • Octavian Agratini
Article

Abstract

Our goal is to present approximation theorems for sequences of positive linear operators defined on C(X), where X is a compact metric space. Instead of the uniform convergence we use the statistical convergence. Examples and special cases are also provided.

Mathematics Subject Classification (2000)

41A36 41A30 

Keywords

Bohman-Korovkin theorem positive linear operators statistical convergence approximation process 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A.D. Gadjiev, C. Orhan, Some approximation theorems via statistical convergence, Rocky Mountain J. Math., 32(1) (2002), 129–138.Google Scholar
  2. 2.
    O. Doğru, O. Duman, C. Orhan, Statistical approximation by generalized Meyer–König and Zeller type operators, Stud. Sci. Math. Hung., 40 (2003), 359–371.Google Scholar
  3. 3.
    O. Duman, Statistical approximation for periodic functions, Demonstr. Math., 36(4) (2003), 873–878.Google Scholar
  4. 4.
    O. Duman, Statistical approximation theorems by k-positive linear operators, Arch. Math., 86 (2006), 569–576.Google Scholar
  5. 5.
    O. Duman, C. Orhan, An abstract version of the Korovkin approximation theorem, Publ. Math. Debrecen, 69(1–2) (2006), 33–46.Google Scholar
  6. 6.
    E. Erkuş, O. Duman, H.M. Srivastava, Statistical approximation of certain positive linear operators constructed by means of the Chan–Chyan-Srivastava polynomials, Appl. Math. Comput., 182 (2006), 213–222.Google Scholar
  7. 7.
    H. Fast, Sur la convergence statistique, Colloq. Math., 2 (1951), 241–244.Google Scholar
  8. 8.
    T.H. Hildebrandt, I.J. Schoenberg, On linear functional operations and the moment problem, Ann. of Math., 34(2) (1933), 317–328.Google Scholar
  9. 9.
    F. Altomare, M. Campiti, Korovkin-type Approximation Theory and its Applications, de Gruyter Studies in Mathematics, Vol. 17, Walter de Gruyter and Co., Berlin, (1994).Google Scholar
  10. 10.
    R. Schnabl, Eine Verallgemeinerung der Bernsteinpolynome, Math. Ann., 179 (1968), 74–82.Google Scholar
  11. 11.
    F. Altomare, V. Leonessa, S. Milella, Continuous selections of Borel measures and Bernstein–Schnabl operators, In: Proceedings of the International Conference on Numerical Analysis and Approximation Theory, Cluj-Napoca, Romania, July 5–8, 2006, pp. 1–26, Agratini, O., Blaga, P. (eds) Casa Cărţii de Ştiinţă, Cluj-Napoca, (2006).Google Scholar
  12. 12.
    D. Andrica, C. Mustăţa, An abstract Korovkin type theorem and applications, Stud. Univ. Babeş-Bolyai Math. 34(2) (1989), 44–51.Google Scholar

Copyright information

© Birkhäuser Verlag Basel/Switzerland 2009

Authors and Affiliations

  1. 1.Faculty of Mathematics and Computer ScienceBabeş-Bolyai UniversityCluj-NapocaRomania

Personalised recommendations